# SDR FDEA202107221833

- Difficulty date: July 22, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7223501
- Condition: Dented
- Location: Bs 1835 L33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - DENT FOUND AT RIGHT HAND FUSELAGE SKIN APPROXIMATE STATION 1835   LONGERON 33 RIGHT HAND AREA. FUSELAGE - AT RIGHT HAND FUSELAGE APPROXIMATE STATION 1835 LONGERON 33 RIGHT   HAND DENTED SKIN AREA REPAIRED AS PER SRM 53-00-01-2R FIGURE 201 REPAIR 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
